# SDR DALA2023040302521

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2696095) DURING INSPECTION FOUND L-1 DOOR AFT GIRT BAR ATTACH FITTING CORRODED. REMOVED AND REPLACED AFT GIRT BAR MOUNT TIEDOWN ATTACH FITTING IAW BOEING 737-800 SRM 51-40-02.
